CSN Login
Members Online: 18

You are here

changes in personality...

Irene626's picture
Posts: 21
Joined: Apr 2010

lately my mom has been quiet and withdrawn..and her voice is very raspy and she whispers when she talks...if you ask her anything she says no..but usually means yes..like i have to make her do things like shower, etc..or else she wouldnt do it..does anyone know what this could be? could it be the temodar? she has gbm grade 4 and is on monthly maintenance temodar....i dont know if shes depressed or its just the medicine...

nubis's picture
Posts: 98
Joined: Mar 2008

Could be the medicine. My husband is taking araban for anxiety and he talks while he is sleeping and when he is awake he tells me stories that don't make sense. I asked the doctor and it is the medicine. I recommend you to ask your doctor or I hope somebody in this group can tell you an experience with the same medicine your mom is taking. Good luck!

sue Siwek
Posts: 280
Joined: Jun 2009

i will tell you that 10 1/2 years ago my husband was diagnosed with an anaplastic astrocytoma grade 3. for months after his diagnosis he refused to shower, brush his teeth or get up off the sofa. finally, i insisted that he get up and clean up. from there we visited our primary care doctor and got on an anti-depressant. this is not easy. you need help if you can get it. all family members must be involved. if you haven't anyone else enlist friends or resources from your neurologist or chemo doctor. someone must and will help you. be insistent! you are her voice...you are your voice.. insist that you and your mom get help. thinking of you.

Subscribe to Comments for "changes in personality..."